MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM QUATTRO CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM QUATTRO CATHETER; CENTRAL VENOUS CATHETER
Catalog Number 8700-0791-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the zoll catheter for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
The patient was inserted a quattro catheter without issue and received ivtm therapy.Approximately 20 hours into treatment, the thermogard console (sn (b)(4)) displayed an airtrap alarm.Upon examination, the user observed signs of leak around the patient's bedside likely caused by a leak on the catheter or start-up kit (suk); however, could not be conclusively determined and a catheter leak could not be ruled out at this time.Since the target temperature of 34°c had already been achieved, the catheter was removed from the patient and no further temperature management was administered.No known impact or patient consequence was reported.This references the report of a suspected leak on the catheter.Reference mfr 3010617000-2018-00035 for the report of an airtrap alarm on the thermogard console.
 
Additional Manufacturer Narrative
The reported catheter leak was not confirmed.No balloon leak observed on catheter.No leakage due to crosstalk observed.All lumens flushed as intended.During functional testing, the catheter was connected to a pressurized inflation device and no leakage was observed.During manufacturing all catheters are 100% inspected for leaks by subjecting them to pressure testing.Only units that passed are moved to the next process.Historical complaints were reviewed related to quattro catheter lot # 75725 and no previous complaint was identified.

Brand Name
ZOLL IVTM QUATTRO CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7187822
Report Number3010617000-2018-00101
Device Sequence Number63346
Product Code NCX
UDI-Device Identifier00849111075503
UDI-Public00849111075503
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8700-0791-01
Device Lot Number75725
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/20/2017
Supplement Date Received by Manufacturer03/27/2018
Initial Report FDA Received Date01/12/2018
Supplement Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight80